# SDR AALA201605249009

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 41,755 hours, 27,121 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Out Of Adjust
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  AIRFRAME VIBRATION DURING CLIMB FROM 3,000 FL - 18,000 FL.  ACCOMPLISHED AN ADJUSTMENT OF THE ELEVATORS IAW AMM 27-34-00-820-003 & REPLACED 6 EACH RUDDER HINGE ARM FITTINGS, 1, 2, 3, 4, 5 & 7, DUE TO EXCESSIVE PLAY IAW AMM 55-36-211-00400-001-A & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW TASK CARD 26L32527001.  SEE AALA 201606039007, AALA 201606039008, AALA 201606039009, AALA 201606039010, AALA 201606039011 & AALA 201606039012 FOR ADDITIONAL PARTS.
